# SDR CA960620017

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Tube
- Part number: 82950010175
- Condition: Cracked
- Location: Lh Spoiler Area
- Part time: 17,110 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC TUBE LEAK LH WING REAR SPAR NEAR OUTBOARD FLIGHT SPOILER ACTUATOR.
